MAUDE Adverse Event Report: BIOMET 3I CERTAIN BELLATEK ENCODE HEALING ABUTMENT 3.4MM(D) X 5MM(P) X 4MM(H); DENTAL HEALING ABUTMENT

BIOMET 3I CERTAIN BELLATEK ENCODE HEALING ABUTMENT 3.4MM(D) X 5MM(P) X 4MM(H); DENTAL HEALING ABUTMENT
Model Number IEHA354
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Date of event unknown / not provided.Email address unknown / not provided.
 
Event or Problem Description
It was reported that the abutment screw does not screw.Procedure was completed with another healing abutment.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.G4: date received by manufacturer.G7: type of report, follow-up number.H2: follow up type.H3: device evaluated by manufacturer: change ¿no' to 'yes'.H6: evaluation codes.H10: additional narrative.One certain® bellatek® encode® healing abutment (ieha354) was returned for investigation.Visual evaluation of the as returned product identified that it was in good condition.The returned device was functionally tested with an in-house implant.The devices were able to engage and disengage successfully.No pre-existing conditions were noted.The device had been placed on an unknown tooth location for an unknown amount of time.X-ray & picture images were not provided by the customer.The dhr was not available electronically for the subject lot number (1236147) thus could not be further reviewed at the time of the investigation.A notification to manufacturing has been sent and requested to pull the dhr for review.The pce will be reopened and updated if there is any indication of non- conformance, or any possible manufacturing issue related to the reported event.Since the dhr was not available, a search in the nonconformance database (tipqa) was conducted with the lot number to discover any non-conformances related to the reported event and subject lot number.No non-conformances were found for the subject lot number.Complaint history review was performed for the reported lot (1236147) and no similar event or complaint was found.July post market trending was reviewed and there were no actionable trends or corrective actions for the reported event or device.Therefore, based on the available information and functional testing, device malfunction did not occur.Additionally, the reported event could not be verified as the implant involved was unknown and not returned.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN BELLATEK ENCODE HEALING ABUTMENT 3.4MM(D) X 5MM(P) X 4MM(H)
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10199693
Report Number0001038806-2020-00895
Device Sequence Number1072429
Product Code NHA
UDI-Device Identifier00844868004561
UDI-Public(01)00844868004561(17)250216(10)1236147(241)IEHA354
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/16/2025
Device Model NumberIEHA354
Device Catalogue NumberIEHA354
Device Lot Number1236147
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1